MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10849000
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.Section h6 code g07002 - mattress.
 
Event or Problem Description
Siemens became aware of an incident that occurred while operating the artis pheno system.During patient transfer to the table, the head side end of the mattress slid over the edge of the table.The patient went to place hand down on the table while being positioned, but due to the mattress not being secured and hanging off the edge of the table, the patient slipped and fell.The fall resulted in the patient receiving a head injury.A medical examination of the patient was performed; after medical diagnosis no health consequence was identified.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.The root cause was determined to be a user error.The investigation was performed considering complaint description, cs reports, and system history.According to the information available, when the patient was transferred from the bed to the table, the head end of the mattress slipped over the edge of the table and the unsecured patient fell towards the floor before the start of the procedure.The back of the patient's head was hit during the fall.The patient underwent a ct scan of the head, which did not diagnose any injury.The planned procedure was cancelled due to the incident and was performed 12 days later.The patient fell off the table during the transfer because the patient was not adequately secured to the table, and the operator was not attentive to react.In general, tabletops alone are not designed to prevent a patient fall, if not fixed as described in the instructions for use, due to required flexibilities for the user.Appropriate material is provided with the system for patient fixation.However, fixation by means of a belt/body straps is essential.The entire process of patient transfer and immobilization is under the responsibility of the operator.This includes the tabletop, the mattress, the fixation accessories, the alignment of the material and the patient on the table, and the proper execution of the fixation by the operator, including appropriate attention to the patient, e.G., depending on the patient's responsiveness.The artis pheno system did not cause or contribute to the patient's fall.And there is no indication for a system malfunction.The occurrence rate of the error pattern was checked.A possible error accumulation or even a systematic error, which would lead to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS PHENO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key22358328
Report Number3004977335-2025-00078
Device Sequence Number8081938
Product Code OWB
UDI-Device Identifier04056869046877
UDI-Public(01)04056869046877
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K241572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10849000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown